Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE:WLLB XL150/ ERIC HAS SOLVED ALL OUR PROBLEMS MeezerCat

Posted by phidippus on May 29, 2014, at 20:00:50

In reply to RE:WLLB XL150/ ERIC HAS SOLVED ALL OUR PROBLEMS, posted by MeezerCat on May 28, 2014, at 21:33:05

>Perhaps you were grasping for the term psychosocialpharmacology

Psychological was the term I was grasping for.

Poignant biological lesson aside, you simply missed my point. When you take a medication, the action is accompanied by a psychological reaction that may be built on false assumptions. A popular reaction I witness is when a person starts taking an antidepressant and immediately claims relief. It takes most antidepressants weeks to take effect. Not taking into account your freakish metabolism, your reaction to that first dose of Wellbutrin XL could have been purely psychological-it could've been an anxiety response. That's why I urged you to take it a second time, which I think you did and did not experience the same 'flooding' sensation.

I've learned to never trust my first reaction to a drug-there may be psychological factors at play. I remember trying carbamazapine for the first time. I was sure it caused me to be depressed the first day I took it, so I swore it off. Sometime later I tried it again and stayed on it for a week without any mood disturbances. I must have been depressed the first time I took it, not depressed because of it.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1066153
URL: http://www.dr-bob.org/babble/20140512/msgs/1066257.html